Sign in
Home
Aims & scope
Editorial board
Executive editors
Guide for authors
Manuscripts: Accepted, Forthcoming
Volumes and issues
Journal Metrics
Abstracted/Indexed
History
Policy
Volumes and issues
Volume 25
Volume 24
Volume 23
Volume 22
Volume 21
Volume 20
Volume 19
Volume 18
Volume 17
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 7
Volume 6
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
Number 1
Number 2
Volume 25 (2024), Number 2
Cover page of the volume
Contents
Pages 537-552
Mohammad Alnegga, Abdelbaki Choucha, Djamel Ouchenane, Salah Boulaaras
General decay and blow up of solutions for a Kirchhoff-type equation with variable-exponents
Download:
mmn_4432.pdf
-
details
Pages 553-562
Ilhame Amirali, Muhammet Enes Durmaz, Gabil M. Amiraliyev
A numerical approach for solving Volterra delay integro-differential equation
Download:
mmn_4562.pdf
-
details
Pages 563-577
Seon Hye An, Rekha Srivastava, Nak Eun Cho
New approaches for subordination and superordination of multivalent functions associated with a family of linear operators
Download:
mmn_4328.pdf
-
details
Pages 579-592
Najib Askouraye, Myelkebir Aitalioubrahim
On two and three and four point boundary value problems for differential inclusions with φ-Laplacian
Download:
mmn_4425.pdf
-
details
Pages 593-604
Souad Ayadi, Ozgur Ege
Existence of solutions for a class of BVPs on the half-line
Download:
mmn_4545.pdf
-
details
Pages 605-618
Umut Bas, Hüseyin Budak, Hasan Kara
New extensions version of Hermite-Hadamard type inequalities by means of conformable fractional integrals
Download:
mmn_4506.pdf
-
details
Pages 619-630
Bouharket Benaissa, Huseyin Budak
General ((k,p),ψ)-Hilfer fractional integrals
Download:
mmn_4594.pdf
-
details
Pages 631-646
Gülistan Butakın, Erhan Pişkin
Existence and blow up of solutions of a viscoelastic m(x)-biharmonic equation with logarithmic source term
Download:
mmn_4843.pdf
-
details
Pages 647-661
Tingsong Du, Lei Xu
Hermite-Hadamard- and Pachpatte-type integral inequalities for generalized subadditive functions in the fractal sense
Download:
mmn_4511.pdf
-
details
Pages 663-677
Banh Duc Dung
Rings characterized by the extending property for finitely generated submodules
Download:
mmn_4568.pdf
-
details
Pages 679-691
Ranran Fan, Min Zeng, Yongxin Yuan
The solutions to some dual matrix equations
Download:
mmn_4434.pdf
-
details
Pages 693-706
Sena Halıcı, Ayşegül Çetinkaya
k-Srivastava hypergeometric functions and their integral representations
Download:
mmn_4351.pdf
-
details
Pages 707-721
Emília Halušková
On discrete properties of continuous monotone functions
Download:
mmn_4459.pdf
-
details
Pages 723-746
Murad Khan Hassani, Yasin Yazlik, Nouressadat Touafek
Dynamics of positive solutions of a three dimensional higher order system of difference equations
Download:
mmn_4722.pdf
-
details
Pages 747-758
Nguyen H. Hoc, Ravindra K. Bisht
Fixed point theorems of asymptotically regular maps
Download:
mmn_4012.pdf
-
details
Pages 759-769
Eszter K. Horváth, Andreja Tepavčević
On the numbers of weak congruences of some finite lattices
Download:
mmn_4385.pdf
-
details
Pages 771-788
Nazlı Irkıl
On the local existence of solutions to p-Laplacian equation with logarithmic nonlinearity and nonlinear damping term
Download:
mmn_4360.pdf
-
details
Pages 789-804
Aisha Jabeen
On n-derivations of generalized matrix algebras
Download:
mmn_3838.pdf
-
details
Pages 805-816
Waseem Ahmad Khan, Divesh Srivastava, Kottakkaran Sooppy Nisar
A new class of generalized polynomials associated with Milne-Thomson-based poly-Bernoulli polynomials
Download:
mmn_2820.pdf
-
details
Pages 817-831
Gizem Köprülü Karakaş, Bayram Şahin
Biharmonic curves along Riemannian submersions
Download:
mmn_4375.pdf
-
details
Pages 833-843
Péter Kórus, Juan Eduardo Nápoles Valdés, José Manuel Rodríguez, José Maríá Sigarreta Almira
Petrović-type inequality via fractional calculus
Download:
mmn_4366.pdf
-
details
Pages 845-855
Ömer Küsmüş
Unit group of integral group ring Z(GxC_3)
Download:
mmn_4666.pdf
-
details
Pages 857-872
Kartikeswar Mahalik, Chandal Nahak
Well-posedness characterizations for system of mixed hemivariational inequalities
Download:
mmn_4201.pdf
-
details
Pages 873-889
Farid Mihoubi, Brahim Nouiri
An inverse time-dependent source problem for a time-fractional diffusion equation with nonlocal boundary conditions
Download:
mmn_4495.pdf
-
details
Pages 891-906
Mădălina Moga, Radu Trușcă
On some fixed point theorems for Ćirić operators
Download:
mmn_4502.pdf
-
details
Pages 907-919
Babak Mohammadi, Mohammad Mursaleen, Vahid Parvaneh
Solvability of integral equations via the technique of measures of noncompactness
Download:
mmn_3617.pdf
-
details
Pages 921-942
Karima Mokni, Mohamed Ch-Chaoui
Dynamic analysis and Chaos control in a discrete predator-prey model with Holling type IV and nonlinear harvesting
Download:
mmn_4219.pdf
-
details
Pages 943-955
Dijana Mosić, Daochang Zhang, Jianping Hu
On operators whose core-EP inverse is n-potent
Download:
mmn_4228.pdf
-
details
Pages 957-963
Celil Nebiyev, Nurhan Sökmez
Some properties of r-supplemented modules
Download:
mmn_4273.pdf
-
details
Pages 965-969
Celil Nebiyev, Hasan Hüseyin Ökten
On finitely g-supplemented modules
Download:
mmn_4409.pdf
-
details
Pages 971-983
Zdeněk Opluštil
On non-oscillation for two dimensional systems of non-linear ordinary differential equations
Download:
mmn_4420.pdf
-
details
Pages 985-997
Erhan Set, Ali Karaoğlan, İmdat İşcan, Neslihan Kılıç
On (M,P)-functions with some features and new inequalities
Download:
mmn_4507.pdf
-
details
Pages 999-1008
Sergey Smirnov
Multiplicity of positive solutions for a third-order boundary value problem with nonlocal conditions of integral type
Download:
mmn_4433.pdf
-
details
Pages 1009-1024
Swati Jain, Teerathram Raghuwanshi, Manoj Kumar Pandey, Anil Goyal
On generalized M-projective curvature tensor of para-Sasakian manifold
Download:
mmn_4309.pdf
-
details
Pages 1025-1041
Abdellah Taqbibt, M'Hamed El Omari, Said Melliani
Solving Caputo fractional order differential equations via fixed point results of α-Geraghty contraction type mappings
Download:
mmn_4439.pdf
-
details
Pages 1043-1059
Zhengyan Wang, Yan Zhang, Peibiao Zhao
Optimal cash holding model based on minimization of ruin probability
Download:
mmn_4372.pdf
-
details
Pages 1061-1073
Zhen Zhang, Shance Wang
The Auslander-Reiten correspondence about ∞-cotilting objects in extriangulated categories
Download:
mmn_4505.pdf
-
details
Pages 1075-1084
Hou Yu Zhao, Shan Shan Guo
Nondecreasing bounded continuous solutions of a q-difference equation
Download:
mmn_4397.pdf
-
details